# SDR DHL2000804106

- Difficulty date: April 1, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W SHOWS ANGLE BROKEN NEAR FS 875.125.  REMOVED FASTENERS PER SRM 51-1-21.  FABRICATED PATCH PER SRM 57-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED PATCH WITH NEW FASTENERS PER SRM 51-1-21.
